Open Access
Translator Disclaimer
2012 Parametric Extended General Mixed Variational Inequalities
Muhammad Aslam Noor
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/201947

Abstract

It is well known that the resolvent equations are equivalent to the extended general mixed variational inequalities. We use this alternative equivalent formulation to study the sensitivity of the extended general mixed variational inequalities without assuming the differentiability of the given data. Since the extended general mixed variational inequalities include extended general variational inequalities, quasi (mixed) variational inequalities and complementarity problems as special cases, results obtained in this paper continue to hold for these problems. In fact, our results can be considered as a significant extension of previously known results.

Citation

Download Citation

Muhammad Aslam Noor. "Parametric Extended General Mixed Variational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/201947

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.49018
MathSciNet: MR2915739
Digital Object Identifier: 10.1155/2012/201947

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top